# SDR FDEA201510203282

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE DAMAGED, LOCATED AT BS 1346, RT OF CENTERLINE.  SPLICED IN NEW WIRE IAW SWPM 20-10-03, 20-00-  16,  WDM 52-33-01 AND E8-7-2810-5002 PT1.
